# SDR DL76S050694

- Difficulty date: November 10, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 46,334 hours, 21,860 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T45002362
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN FLIGHT EICAS MESSAGES C-HYD PRESS AND C-HYD QTY SHOWED .07RF, LATER WENT TO ZERO.  CENTER ELEC 1 AND 2 PRESS AND CENTER AIR PRESS LIGHTS ILLUMINATED.  C/W QRH PROCEDURE.  INSPECTED AND FOUND HYD LINE COMING FROM RT BRAKE METERING VALVE TO T FITTING CRACKED.  REPLACED LINE.  SERVICED CTR HYD TO FULL.  PERFORMED LEAK CHECK.  LEAK CHECKS GOOD.
